# SDR SWAA2023100904538

- Difficulty date: September 26, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 56,771 hours, 34,020 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 NACELLE STRUT FAIRING (SAILTAIL) AFT MOUNT IS CRACKED. 177-002<[01] VERIFIED STEP 5  OK TO INSTALL RETAINER;[02] REMOVED AND REPLACED #2 NACELLE AFT FAIRING - SEE ABOVE FOR WORK COMPLETED.;[03] C/W AUDIT C/W
